# SDR MDG2009

- Difficulty date: November 16, 2009
- Submitted: November 17, 2009
- Operation: General aviation
- Aircraft: N977AA
- Make and model: Beech C90
- Aircraft serial: LJ555
- Aircraft time: 9,163 hours, 8,411 cycles
- Engine: Pwa PT6A27
- Engine time: 13,961 hours, 19,221 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED ENG SHUTDOWN DURING FLIGHT.  MX REPORTED UPON INSP THAT THERE WAS A GRINDING SOUND INTERNAL TO THE ENG WHEN THEY TRIED TO ROTATE THE ENG BY THE STARTER.  ENG WILL BE REMOVED AND SENT TO THE O/H SERVICE CTR FOR EVALUATION FOR REASON OF FAILURE.
